# SDR SWAA2025100620766

- Difficulty date: October 3, 2025
- Submitted: October 6, 2025
- Operation: Air carrier
- Aircraft: N7736A
- Make and model: Boeing 737-7BD
- Aircraft serial: 35109
- Aircraft time: 60,249 hours, 31,578 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Skirt
- Condition: Out Of Limits
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN AFT SERVICE DOOR ESCAPE SLIDE GIRT SKIRT IN POOR CONDITION.  REMOVED AND REPLACED AFT SERVICE DOOR ESCAPE SLIDE PER MT 756-61-06
